# SDR RRXA000706

- Difficulty date: March 11, 2000
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 5644981
- Condition: Gouged
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A GOUGE AT THE FWD ENTRY DOOR LOWER FWD DOOR JAMB, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED, PRIMED AND ALODINED AREA IAW DC-8 SRM 51-1-8.  REBLENDED GOUGE AND FOUND TO BE WITHIN LIMITS IAW DC-8 SRM 53-2-0 FIG 11
